Edge-disjoint double rays in infinite graphs: a Halin type result

Nathan Bowler, Johannes Carmesin, Julian Pott

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)
107 Downloads (Pure)

Abstract

We show that any graph that contains k edge-disjoint double rays for any k>0 contains also infinitely many edge-disjoint double rays. This was conjectured by Andreae in 1981.
Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalJournal of Combinatorial Theory. Series B
Volume111
Early online date31 Oct 2014
DOIs
Publication statusPublished - 1 Mar 2015

Bibliographical note

15 pages, 2 figures

Keywords

  • math.CO
  • 05C63
  • graph theory
  • infinite graphs
  • ray
  • double-ray
  • end
  • ubiquitous
  • edge-ubiquitous

Fingerprint

Dive into the research topics of 'Edge-disjoint double rays in infinite graphs: a Halin type result'. Together they form a unique fingerprint.

Cite this